MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Catalog Number AA6114
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: estimated date.
 
Event or Problem Description
According to the available information, the catheter tip came loose when opening the packaging.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we found none regarding the lot number 9899219.Documentary investigation was done and no issue were registered during production.But in january, we received one used sample, after desinfection it was observed that the tip was broken.We can observed the tip was broken and we found the presence of glue on the tip.Checking the quality database revealed one change control possibly in connection with the described defect: cc tw (b)(4) "packaging - addition of longitunal precuts" opened on september 2013 and closed on january 2014.Since implantation of change control tw (b)(4), it is strongly recommended to use longitudinal precuts.Transversal precut is not recommended and should be used with great caution.In addition, on march 2025, the quality team performed tensile test on folysil tips to check the conformity of tip hold.Tests were done on folysil ch14 received sealed and sterilized from our stock.The technical specification for tensile from ch14 to ch20 is = 20n.The results are between 23 and 51n with a mean at 38n.So the tips hold is conformed with our specification.A rmf evaluation was performed based on criq247, risk identfied 11200 (hazardous situation: catheter cannot be introduced (or with difficulty)).The evaluation has shown that risks are adequately controlled and reduced as far as possible in the state of art level (except risk 11500).Based on this, we can conclude that residual risks except for risk 11500 are adequately controlled and reduced as far as possible, and the residual risks associated with the use of the product are acceptable when weighed against the benefits to the patient/user.It is concluded that the risks identified are still acceptable and considered as safe.
 
Event or Problem Description

Brand Name
FOLYSIL SILICONE CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21079244
Report Number9610711-2025-00005
Device Sequence Number8497955
Product Code EZL
UDI-Device Identifier03600040127360
UDI-Public3600040127360
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K233411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA6114
Device Lot Number9899219_AA61144002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown